Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 129, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 24, 2011, 3:46 PM CDT for 4 counties in Mississippi. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 3:46 PM CDT (20:46 UTC)
- Expired
- Jun 24, 2011, 5:34 PM CDT
- In force
- 108 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 16 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
819
WGUS54 KMEG 242046
FFWMEG
MSC017-057-081-095-242345-
/O.NEW.KMEG.FF.W.0129.110624T2046Z-110624T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 346 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...OKOLONA AND VERONA.
THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3370 8869 3402 8879 3419 8879 3427 8817
3394 8821 3377 8825 3369 8843
$$1 follow-up statement
637
WGUS74 KMEG 242234
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT FRI JUN 24 2011
MSC017-057-081-095-242244-
/O.CAN.KMEG.FF.W.0129.000000T0000Z-110624T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE MS-ITAWAMBA MS-MONROE MS-CHICKASAW MS-
534 PM CDT FRI JUN 24 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CHICKASAW...MONROE...SOUTHERN ITAWAMBA AND SOUTHERN LEE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3370 8869 3402 8879 3419 8879 3427 8817
3394 8821 3377 8825 3369 8843
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:57 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 24, 12:57 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1257 PM CDT FRI JUN 24 2011 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 1028 AM CDT FRI JUN 24 2011/ UPDATE... UPDATED FOR POPS...WEATHER...AND SKY GRIDS. DISCUSSION... A COMPLEX OF ELEVATED CONVECTION CONTINUES TO MOVE TO THE SOUTHEAST ACROSS NORTHEAST ARKANSAS. LOOKS AS IF THIS COMPLEX WILL CONTINUE TO MARCH FURTHER SOUTH AND COULD REACH MEMPHIS EARLY THIS AFTERNOON. OTHERWISE...DAYTIME HEATING INDUCED CONVECTION COULD INITIATE THIS AFTERNOON ALONG THE STALLED FRONTAL BOUNDARY AS MENTIONED BELOW IN THE PREVIOUS DISCUSSION. INCREASED POPS FOR THE NEXT 12 HOURS ACROSS NORTHEAST ARKANSAS AND PORTIONS OF WEST TENNESSEE. CDG PREV DISCUSSION... /ISSUED 649 AM CDT FRI JUN 24 2011/ PREV DISCUSSION... /ISSUED 500 AM CDT FRI JUN 24 2011/ AT 4 AM...TEMPERATURES ACROSS THE REGION RANGED FROM THE MID 60S TO THE UPPER 70S. A FRONT HAS STALLED ACROSS THE REGION...LEADING TO COOLER AND LESS HUMID CONDITIONS ACROSS THE NORTHERN PORTIONS OF THE MIDSOUTH. WEATHER ACROSS THE MIDSOUTH WAS CALM...HOWEVER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED UPSTREAM ACROSS NORTHEASTERN ARKANSAS AND SOUTHWESTERN MISSOURI. THESE STORMS CONTINUE TO DEVELOP AND MOVE SOUTHEAST...HOWEVER THE DRIER AIR BEHIND THE STALLED FRONT IS HINDERING THESE STORMS FROM MOVING INTO THE MIDSOUTH. OVERALL...MODELS HAVE BECOME MORE PESSIMISTIC WITH RESPECT TO RAIN CHANCES ACROSS THE REGION. THEREFORE...I HAVE GENERALLY LOWERED CHANCES OF PRECIPITATION AND RAISED TEMPERATURES FROM PREVIOUS FORECAST PACKAGES DUE TO THE LOWER RAIN CHANCES. TODAY...STORMS COULD DEVELOP ACROSS NORTHERN ARKANSAS AND ALONG THE STALLED FRONTAL BOUNDARY STRETCHED ACROSS THE REGION. THESE STORMS WILL GENERALLY MOVE TO THE EAST AND SOUTHEAST. A FEW STORMS COULD BE STRONG TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. NOT EXPECTING ANY TORNADOES DUE TO WEAK WIND SHEAR. THE FRONT WILL BEGIN TO SLOWLY MOVE NORTH AS WARM FRONT LATER TONIGHT. THIS WILL SHIFT CHANCES OF SHOWERS AND THUNDERSTORMS FARTHER NORTH FOR SATURDAY AND SUNDAY. SATURDAY LOOKS TO BE THE BEST CHANCE FOR RAIN ACROSS THE REGION AS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN MISSOURI AND MOVE SOUTHEAST TOWARD THE MIDSOUTH. THE SHOWERS AND THUNDERSTORMS WILL GENERALLY BE ALONG AND NORTH OF THE WARM FRONT. TO THE SOUTH AND WEST OF THE FRONT...CHANCES OF RAIN WILL BE LOWER AND TEMPERATURES AND DEWPOINTS WILL BE HIGHER. A RIDGE OF HIGH PRESSURE...CURRENTLY LOCATED ACROSS TEXAS...WILL BEGIN TO BUILD INTO THE REGION ON SUNDAY. THIS WILL ALLOW FOR TEMPERATURES TO HEAT UP ACROSS THE REGION. BY MONDAY...THE CHANCES FOR RAIN ACROSS ANY PORTION OF THE REGION WILL BE MINIMAL THROUGH THE REST OF THE FORECAST PERIOD. HEAT INDEX VALUES WILL BEGIN TO APPROACH HEAT ADVISORY CRITERIA...105 DEGREES...BY SUNDAY. HEAT INDEX VALUES COULD BE SLIGHTLY HIGHER FROM MONDAY THROUGH THURSDAY...ESPECIALLY ACROSS THE MISSISSIPPI DELTA. THESE CONDITIONS WILL NEED TO BE WATCHED CLOSELY...AND HEAT ADVISORIES COULD BE NEEDED ACROSS PORTIONS OF THE REGION BY SUNDAY. RRH/PWB && .AVIATION... 18Z TAF SET ISOLATED SHRAS/TSRAS ARE BEGINNING TO DEVELOP IN A VERY UNSTABLE ENVIRONMENT SOUTH OF A STALLED BOUNDARY DRAPED ROUGHLY ACROSS INTERSTATE 40. WEAKENING MCS ACROSS NORTHEAST ARKANSAS WILL CONTINUE TO PUSH SOUTHEAST POSSIBLY INTERACTING WITH THE STALLED BOUNDARY. PLACED A TEMPO FOR TSRA AT KJBR FROM 2-4PM AND AT KMKL FROM 3-6PM. KEPT TSRA MENTION OUT OF KTUP FOR NOW DUE TO THE UNCERTAINTY IN COVERAGE OF THE DEVELOPING TSRAS. LEFT VCTS MENTION FOR NOW. FOR KMEM...KEPT ANY TS MENTION OUT FOR NOW AS IT APPEARS THAT MOST OF THE DECAYING MCS ACTIVITY SHOULD MISS THE TERMINAL TO THE NORTH. INSTEAD...LEFT IN A TEMPO SHRA WITH CB MENTION. WILL MONITOR CLOSELY HOWEVER AS ISOLATED TSRAS CONTINUE TO DEVELOP SOUTH OF THE STALLED FRONT. PREVAILING WINDS WILL BE VARIABLE AT KMEM AND KMKL WITH CLOSE PROXIMITY TO THE FRONT. AS ACTIVITY WANES THROUGH THE EVENING HOURS...WINDS SHOULD DIMINISH BEFORE RETURNING TO A SOUTHWESTERLY DIRECTION TOWARD DAYBREAK TOMORROW AS UPPER RIDGING BUILDS IN FROM THE WEST. CCD && .PRELIMINARY POINT TEMPS/POPS... MEM 92 74 94 76 / 40 10 30 10 MKL 91 71 89 72 / 30 30 30 20 JBR 92 73 94 74 / 60 20 20 20 TUP 92 71 93 73 / 20 10 30 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 24, 4:17 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 417 AM CDT FRI JUN 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 417 AM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. THE MAIN THREATS WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED FROM SUNDAY THROUGH THURSDAY. A FEW STRONG STORMS ARE POSSIBLE ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. RRH
In the hours before
Special weather statement, Jun 24, 2:58 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT FRI JUN 24 2011
MSZ011-020-021-242030-
QUITMAN MS-YALOBUSHA MS-TALLAHATCHIE MS-
258 PM CDT FRI JUN 24 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CDT FOR...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES WEST OF CHARLESTON AT 259 PM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN QUITMAN...TALLAHATCHIE AND YALOBUSHA COUNTIES...INCLUDING
LOCATIONS NEAR CHARLESTON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES GRASSY LAKE.
&&
LAT...LON 3393 9031 3415 9020 3406 8966 3387 8973
3387 8977 3389 8978 3389 8992 3383 8992
3382 8993
TIME...MOT...LOC 1959Z 322DEG 25KT 3401 9013Special weather statement, Jun 24, 3:13 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT FRI JUN 24 2011
MSZ023-024-242100-
MONROE MS-CHICKASAW MS-
313 PM CDT FRI JUN 24 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
EAST CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF SMITHVILLE AT 314 PM CDT...
MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHICKASAW AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
ABERDEEN AND AMORY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES ABERDEEN LAKE.
&&
LAT...LON 3381 8875 3396 8872 3409 8852 3409 8819
3385 8823
TIME...MOT...LOC 2014Z 305DEG 31KT 3412 8839Special weather statement, Jun 24, 3:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT FRI JUN 24 2011
MSZ020-242100-
TALLAHATCHIE MS-
319 PM CDT FRI JUN 24 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF PAYNES AT 319 PM CDT...
MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN TALLAHATCHIE COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES GRASSY LAKE.
&&
LAT...LON 3373 9031 3376 9029 3377 9025 3377 9020
3379 9018 3380 9019 3382 9046 3408 9044
3395 8993 3382 8993 3382 8997 3380 8998
3380 9012 3372 9013 3372 9023 3370 9025
TIME...MOT...LOC 2019Z 317DEG 17KT 3382 9018Special weather statement, Jun 24, 3:34 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT FRI JUN 24 2011
MSZ017-242115-
ITAWAMBA MS-
334 PM CDT FRI JUN 24 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF FAIRVIEW AT 335 PM
CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA COUNTY...INCLUDING LOCATIONS NEAR FULTON...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3415 8819 3413 8853 3444 8854 3446 8853
3447 8815
TIME...MOT...LOC 2035Z 299DEG 31KT 3432 8836Special weather statement, Jun 24, 3:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 340 PM CDT FRI JUN 24 2011 MSZ015>017-242130- LEE MS-ITAWAMBA MS-PONTOTOC MS- 340 PM CDT FRI JUN 24 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 430 PM CDT FOR... EXTREME WEST CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER VERONA AT 340 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ITAWAMBA...LEE AND PONTOTOC COUNTIES...INCLUDING LOCATIONS NEAR TOMBIGBEE STATE PARK...TRACE STATE PARK...TUPELO AND VERONA... SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3429 8893 3439 8854 3412 8853 3408 8902 TIME...MOT...LOC 2040Z 296DEG 18KT 3418 8872
Local storm report, Jun 24, 3:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL SALTILLO 34.38N 88.69W
06/24/2011 M0.88 INCH LEE MS TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED.
0230 PM TSTM WND DMG 6 E TUPELO 34.26N 88.63W
06/24/2011 LEE MS PARK/FOREST SRVC
SEVERAL TREES DOWN
0250 PM TSTM WND DMG TUPELO 34.26N 88.73W
06/24/2011 LEE MS LAW ENFORCEMENT
TREES DOWN IN TUPELO
0255 PM TSTM WND DMG 6 W SHERMAN 34.36N 88.94W
06/24/2011 PONTOTOC MS LAW ENFORCEMENT
SEVERAL TREES DOWN.
0255 PM TSTM WND GST 6 W SHERMAN 34.36N 88.94W
06/24/2011 E60.00 MPH PONTOTOC MS LAW ENFORCEMENT
ESTMATED THUNDERSTORM WIND GUST OF 60 MPH.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:48 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 42 min |
| Jun 24, 12:54 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tunica | 51 min |
| Jun 24, 1:01 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tate, Tunica | 44 min |
| Jun 24, 1:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 43 min |
| Jun 24, 1:21 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Yalobusha | 54 min |
| Jun 24, 1:28 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 62 min |
| Jun 24, 1:31 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Pontotoc, Union | 59 min |
| Jun 24, 1:37 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tate | 53 min |
| Jun 24, 1:45 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 60 min |
| Jun 24, 1:53 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 67 min |
| Jun 24, 2:03 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Union | 57 min |
| Jun 24, 2:14 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Yalobusha | 50 min |
| Jun 24, 2:17 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 43 min |
| Jun 24, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 60 min |
| Jun 24, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 52 min |
| Jun 24, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 52 min |
| Jun 24, 2:57 PM CDT | Special Weather Statement | MEG | Union | 33 min |
| Jun 24, 2:58 PM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 32 min |
| Jun 24, 3:13 PM CDT | Special Weather Statement | MEG | Monroe | 47 min |
| Jun 24, 3:19 PM CDT | Special Weather Statement | MEG | Tallahatchie | 41 min |
| Jun 24, 3:31 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 44 min |
| Jun 24, 3:32 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 46 min |
| Jun 24, 3:34 PM CDT | Special Weather Statement | MEG | Itawamba | 41 min |
| Jun 24, 3:40 PM CDT | Special Weather Statement | MEG | Lee | 50 min |
| Jun 24, 3:47 PM CDT | Special Weather Statement | MEG | Monroe | 28 min |
| Jun 24, 4:01 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 29 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.